# SDR HNAA2025012100032

- Difficulty date: December 20, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2160 VERTICAL STAB, AFT OF REAR SPAR 3, RH UPPER PROFILE CRACKED UNDER UPPER RIB.  REPAIRED IAW ETD2024-145-900968 REV 1 AND EO 1-53-24-0743
